MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no allegations of the nalu system or any components failing or malfunctioning.Patient's developed pain in additional location that was not previously identified and was not being treated with the nalu system.One lead from the existing system which was treating a known pain area was removed in order to place a lead to target the new pain area, thus treating both locations with the same system.
 
Event or Problem Description
Patient was implanted with the nalu spinal cord stimulator system on (b)(6) 2021 to treat lower back pain.After implant the patient reported development of pain in a new location.On (b)(6) 2022 a trial course was initiated for the additional pain location.Surgical revision was performed on (b)(6) 2022 to remove one of the implanted leads and place a new lead to better target the additional pain location.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008 2377
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
terry villarba
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key17446375
Report Number3015425075-2023-00153
Device Sequence Number11447033
Product Code GZB
UDI-Device Identifier00812537033600
UDI-Public01008125370336001120091417210914
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2021
Device Model Number71005
Device Catalogue Number71005
Device Lot NumberA01118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown